# SDR SWAA120698

- Difficulty date: January 25, 2012
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N366SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26577
- Aircraft time: 60,883 hours, 51,412 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546435389
- Part serial: 2124
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 2HC2 CHECK, FOUND RIGHT O/B AFT FLAP DELAMINATED.  REMOVED AND REPLACED AFT FLAP PER MM.
